# SDR TRAX200600156

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 14,753 hours, 12,445 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT FROM FL290, LT THRUST LEVER LOCKED AND WOULD NOT RETARD WITH N1 90% ENGINE SECURED VIA LT ENGINE FIRE PUSH, AN EMERGENCY WAS DECLARED.
